Jump to content

Search the Community

Showing results for tags 'akithesia'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Firstly, sorry for the lame photo and yes, that's a real photo of the functioning me (I look nothing like that now). Wondering if anyone has insight as my adverse reaction is kind of strange. Please read my signature for history as it's the important factor in this case. Been off Celexa for 8 months, was feeling somewhat okay, decided to go back on my last taper dose of 2.5 MG because I was having parathesia in my hands and feet for 3 months which made me nervous (remember, I have already been off completely for 8 months - I know I made a mistake). Did the 2.5 dose for 2 days, on the 3rd d
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy